# SDR AWXA200500957

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 50,478 hours, 22,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6023
- Condition: Loose
- Location: L1 Door
- Part time: 32,339 hours, 13,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING 4-DAY CHECK WHILE REMOVING GIRT BAR FROM THE L1 DOOR, THE SLIDE DROPPED OUT OF THE BOTTOM.  MAINTENANCE REMOVE AND REPLACED THE L1 DOOR SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25304. VENDOR FOUND NO FAULTS WITH SLIDE.  UNIT WAS OVERHAULED IAW CMM 25-61-20 REV. 9.
